Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Jwarrior77

Blood Pooling/Dependent Acrocyanosis with pics

Recommended Posts

25-30 min after eating I got up to look for something in my dresser drawer. After finding what I needed I looked down and realized my knees were abnormally more red than usual. I turned on the hallway light and was shocked at what I saw. My entire leg and lower calf was engulfed in red and white splotches. Now I am used to a little blood pooling around my knees. However this was something I've never experienced before. It almost looked liked a severe allergic reaction which I almost thought it was at first. I called my mom up to see and she freaked out. Anyways I quickly went back and laid on my bed and within a couple seconds my legs went pale so now I know it was blood pooling. 

Just a couple of days ago I noticed less blood pooling around my knees which made me happy as I was improving. So for this to happen so suddenly was discouraging. Naturally trying to be the detective I am, I think that in combination with getting up quickly right after eating caused me to have exaggerated pooling in my legs as blood was already pooling to digest the food. I took a quercetin with bromelain supplement which has anti-coagulating effects so I wonder if that could have caused the blood to pool so suddenly. I've been taking high amounts of fish oil daily as well which is also known to have blood thinning effects. Could this have made my blood too thin? I know if it sounds far fetched I'm just trying to rationalize what happened here. 

Anyways here are some pictures that I tried to take. I couldn't get the lighting right and the colors were much more exaggerated in person compared to what it looks like in the photos. I believe this is called dependant acrocyanosis.IMG_20200106_181536.thumb.jpg.913678346c0a2343b7a269b4065cc046.jpg

IMG_20200106_181443.thumb.jpg.e9bcf865fa5c58fc5bd100fbdfb7980b.jpg

IMG_20200106_181417.thumb.jpg.0982b1836e16d6c412ca1b5dd236c834.jpg

Share this post


Link to post
Share on other sites

@Jwarrior77 - I have this and my doctor called it livedo reticularis. I get it when my blood vessels in the legs dilate after constriction. 

Share this post


Link to post
Share on other sites

I had this and still get it but it’s reduced since I started immunoglobulin therapy.

Share this post


Link to post
Share on other sites

This is very common for Pots. Dr. Raj has written an article on this and refers to it as dependent acrocyanosis. It has to do with poor circulation and blood pooling. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...